# SDR 2001FA0000141

- Difficulty date: April 26, 2001
- Submitted: July 12, 2001
- Operation: General aviation
- Aircraft: N39503
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7885224
- Engine: Lyc IO540K1G5D
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 10682016
- Condition: Broken
- Location: Distributor
- Component: Magneto, Cont, D6LN3000
- Component part number: BL68256013
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF AT APPROXIMATLEY 500 FEET THE ENGINE FAILED.  THE AIRCRAFT LANDED IN GRASS AT END OF RUNWAY WITHOUT INCIDENT. INSPECTION SHOWED THAT BOTH DISTRIBUTOR GEARS HAD FAILED, TEETH MISSING.
